# SDR SWIA200413726

- Difficulty date: August 17, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 5,152 hours, 4,570 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5637
- Condition: Malfunctioned
- Location: Flight Spoiler
- Part time: 5,115 hours, 4,547 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RT SPOILERON CAUTION MESSAGE.  REMOVED AND REPLACED RT OB SPOILERON PCU AND FLIGHT SPOILER LEVER IAW MM 27-61-01. OPERATIONAL CHECK GOOD.
